# SDR SWAA031784

- Difficulty date: August 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 41,877 hours, 41,624 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 6545819
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND NLG ACTUATOR ATTACH FITTING GUSSETT CRACKED AT RADIUS.  REMOVED AND REPLACED NLG ACTUATOR ATTACH FITTING PER BOEING DRAWING.
